# SDR CALA2024050101282

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 28,686 hours, 10,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550616
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN AFT WET AREA, FLOOR BEAM HAS CORROSION AROUND THE FASTENER HOLE AT BS 986.5 APPROX. MARKED. TRANSCRIBED FROM HAECO GSO NR 9280272 REPAIRED AREA IAW EC/RA #5321-01479  REF HAECO GSO.  REPAIRED AREA IAW EC/RA NO. 5321-01429.
